Hail, Creek
- When
- June 6, 4:45 PM CST
- Where
- Creek County, 3 mi SE of Mannford
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.217, -96.383
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 6, 3:29 PM CST, 1 hour 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 429 PM CDT MON JUN 6 2005 .MESOSCALE UPDATE... FORCING AHEAD OF THE MCV HAS CONTINUED TO SUSTAIN THUNDERSTORMS DESPITE SOME CAPPING NOTED ACROSS FAR NORTHWEST ARKANSAS. ADDITIONAL THUNDERSTORMS WHICH HAVE GENERATED ALONG THE COLD POOL PERIPHERY WILL CONTINUE TO HAVE THE POTENTIAL FOR SEVERE WEATHER...PRIMARILY HAIL TO NICKEL SIZE AND WIND GUSTS TO 60 MPH. THE WESTWARD EXPANSE OF THE COLD POOL HAS STABILIZED MUCH OF WEST CENTRAL ARKANSAS WITHIN THE TULSA FORECAST AREA...HOWEVER A SHARP GRADIENT IN THE CAP STRENGTH IS NOTED ACROSS FAR SOUTHERN SEBASTIAN AND INTO LE FLORE COUNTIES. ADDITIONAL DEVELOPMENT IS POSSIBLE ALONG THIS ALONG THESE ZONES...THOUGH SUBSIDIZE IN THE WAKE OF THE PASSING MCV MAY OFFSET THE LOCAL CAP WEAKNESS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT MON JUN 6 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
245 PM CDT MON JUN 6 2005
UPDATED
...THUNDERSTORMS MAY BECOME SEVERE IN NORTHWEST ARKANSAS THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...NONE.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...BENTON CARROLL WASHINGTON MADISON
CRAWFORD FRANKLIN AND SEBASTIAN COUNTIES.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...STEEP TERRAIN OF BENTON CARROLL
WASHINGTON MADISON CRAWFORD FRANKLIN AND SEBASTIAN COUNTIES.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED RAPIDLY IN NORTHWEST ARKANSAS
BETWEEN 2 AND 230 PM. A FEW OF THOSE THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS. SLOW MOVEMENT AND
NUMEROUS THUNDERSTORMS WILL CONTRIBUTE TO AN ELEVATED RISK FOR
FLASH FLOODS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH
EARLY THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER TROUGH EMBEDDED IN WEAK FLOW ALOFT WILL CROSS THE SOUTHERN
PLAINS OVER THE WEEKEND. THIS WILL SLIGHTLY ENHANCE CHANCES FOR
SHOWERS AND THUNDERSTORMS ON SATURDAY AND SUNDAY.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD 2 SE OZARK 35.47N 93.80W
06/06/2005 FRANKLIN AR EMERGENCY MNGR
ROAD FLOODING IN RESIDENTAL AREA.
0340 PM FLASH FLOOD DENNING 35.43N 93.76W
06/06/2005 FRANKLIN AR EMERGENCY MNGR
WEST CREEK RD FLOODED.
&&
NMKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL CHARLESTON 35.30N 94.04W
06/06/2005 1.00 INCH FRANKLIN AR EMERGENCY MNGR
&&
NMKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT MON JUN 6 2005
ARZ001-002-062215-
BENTON AR-CARROLL AR-
422 PM CDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND EASTERN BENTON
AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF LOOKOUT...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OAK HILL...BLAND...PLEASANT
RIDGE...WAR EAGLE...LOOKOUT...LARUE...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH AND BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH...AND VERY HEAVY RAIN.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 S CLIFTY 36.22N 93.80W
06/06/2005 0.75 INCH MADISON AR PUBLIC
&&
NMKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT MON JUN 6 2005
ARZ002-062300-
CARROLL AR-
459 PM CDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CARROLL
AT 459 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF EUREKA SPRINGS TO 2 MILES
SOUTHWEST OF RUDD...MOVING EAST AT 15 MPH. ADDITIONAL STRONG THUNDERSTORMS
WERE LOCATED ACROSS NORTHEASTERN CARROLL COUNTY.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OAK GROVE...OAK HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...
EUREKA SPRINGS...OSAGE...GREEN FOREST...DRYFORK...DELMAR...METALTON...
RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...URBANETTE AND
GRANDVIEW.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT MON JUN 6 2005
ARZ029-062245-
SEBASTIAN AR-
520 PM CDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
AT 520 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MILLTOWN...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CROSSROADS...MILLTOWN...DAYTON...
WITCHERVILLE...WASHBURN AND BURNVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.The Tulsa radar (KINX), 74 km away, was scanning. The volume nearest the first event began at 22:44 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456131.